MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-29
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right knee was revised approximately 8 years 6 months post initial operation.The patient returned to surgeons office with complaints of stiffness, pain, and dissatisfaction with their total knee replacement.The patient has a recalled polyethylene implant.Surgeon performed a tibial polyethylene implant swap and a patella implant swap.Patient was last known to be in stable condition following the event,.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 02-010-03-0320 - logic cr femoral cem, right, sz 2.(b)(6) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
THREE PEG PATELLA 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22478055
Report Number1038671-2025-02478
Device Sequence Number15457699
Product Code JWH
UDI-Device Identifier10885862039583
UDI-Public10885862039583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Catalogue Number200-02-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured11/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight74 KG